# SDR 03FDEA01666

- Difficulty date: October 1, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Gouged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL HAS NUMEROUS GOUGES AROUND RT AFT PRESSURE PANEL   CUTOUT.  REPAIRED AS PER SRM 51-40-2.
